# SDR MALA090126

- Difficulty date: September 26, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 340B441
- Aircraft time: 25,377 hours, 28,129 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 535
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING N4K, NOTED CHAFED CABIN FRAME INNER FLANGE REINFORCEMENT AT STA 535, SL1605.  REPAIRED DAMAGED REINFORCEMENT ANGLE IAW EO S53731
